# SDR USAA2010063091308

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 5,025 hours, 1,472 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,780 hours, 809 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 404 - SFO - EES - DOOR 4R LOW PRESSURE LIGHT ILLUMINATED ON CIDS PANEL.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
